# SDR NACA2022040400001

- Difficulty date: April 4, 2022
- Submitted: April 12, 2022
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767
- Aircraft serial: 25199
- Aircraft time: 106,876 hours, 19,041 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION AT RH FUSELAGE ABOVE HORIZONTAL STAB APPROX STA 1843. PERFORMED REPAIRS AT RH FUSELAGE ABOVE HORIZONTAL STAB APPROX STA 1843 PER AIRBORNE ENGINEERING DOC # 47303REA22
